RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 4, Pages 787–790 (Mi dan35321)  

THEORY OF ELASTICITY

A three-dimensional problem in the theory of elasticity for the domain contained between two parallel planes

I. M. Rapoport

Moscow Aviation Institute

Full text: PDF file (438 kB)

Bibliographic databases:
UDC: 539.3
Presented: А. Ю. Ишлинский
Received: 19.05.1969

Citation: I. M. Rapoport, “A three-dimensional problem in the theory of elasticity for the domain contained between two parallel planes”, Dokl. Akad. Nauk SSSR, 191:4 (1970), 787–790

Citation in format AMSBIB
\Bibitem{Rap70}
\by I.~M.~Rapoport
\paper A three-dimensional problem in the theory of elasticity for the domain contained between two parallel planes
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 4
\pages 787--790
\mathnet{http://mi.mathnet.ru/dan35321}
\zmath{https://zbmath.org/?q=an:0219.73071}


Linking options:
  • http://mi.mathnet.ru/eng/dan35321
  • http://mi.mathnet.ru/eng/dan/v191/i4/p787

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020